MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R83, 12X60 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0R83, 12X60 KII OPT ZTHR 6/BX; GCJ
Model Number 10
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Upon inspection, engineering noted fragmentation of an internal rubber component of the seal.The likely root cause of the damage to the seal is insertion or removal of a sharp instrument, likely at an angle.Applied medical's instructions for use states that ?extra care should be used when inserting angular and asymmetrical instruments, such as "j" hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Laparoscopic gastrectomy - "the septum seal of the device was found to be torn apart and caused constant leakage of pneumoperitoneum.Only the seal was returned without its obturator and cannula." patient status - unknown.

Brand Name
C0R83, 12X60 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6372898
Report Number2027111-2017-01224
Device Sequence Number395232
Product Code GCJ
UDI-Device Identifier00607915116668
UDI-Public(01)00607915116668(17)170228(30)01(10)1217142
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2017
Device Model Number10
Device Catalogue Number10
Device Lot Number1217142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2014
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1